gastroenterologist-icon
Fissures after Norflox Tz
I was having loose motions because of bad water. I took Norflox Tz. Even though I was better in 1 dose, I was advised to have it for 3 days. But after that I started having severe constipation and hard stool, and a lot of bleeding leading to fissures. I started having probiotic milk which helped me little bit, but the bleeding problem still persits. It's been 2 years. My diet consists of healthy food and lots of water, and no junk food outside. Is there any solution to it? Or is it a permanent damage which can't be cured?
43958 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hello there. I can understand your concern. Let me clear one thing, norflox-oz didn't cause the fissures. Fissures ten to worsen if you have a sitting job or if you are overweight. There is a solution. If it is severe and cannot be controlled by medicines then surgery is an aption. Consult a general surgeon in person for further evaluation and management.
Answered
Flag this Answer
Flag this answer
4/8 people found this helpful
Was this answer helpful?

This question featured in :

Norflox tz for stomach upset Norflox tz in pregnancy
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.